# SDR CA980721018

- Difficulty date: July 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cessna 550
- Engine: Pwa JT15D4
- System (JASC): 2121 · Air Distribution Fan
- Part: Motor
- Part number: 57033
- Condition: Overheated
- Location: Blower
- Part time: 3,314 hours
- Component: Aerospacecmp, 57033
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) DURING TAXI AFTER LANDING, THERE WAS A RAPID ACCUMULATION OF SMOKE IN THE COCKPIT.  BLOWER MOTOR WINDINGS HAD OVERHEATED.
